# SDR UALA2011061502957

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 55,828 hours, 7,925 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 1384006
- Condition: Inoperative
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND STATUS MESSAGE 'RAM AIR INLET DOOR LT'.  FOUND LATCHED.  UNABLE TO UNLATCH.  DEACTIVATED IN FULL OPEN POSITION.  PER MEL PROCEEDURES. CHECKED MECHANICAL LINKAGE FOR THE RAM AIR INLET DOOR AND NO FAULT FOUND.   REPLACED LT INLET DOOR ACTUATOR.
